My research is in number theory, with a focus on the arithmetic theory of quadratic forms. More specifically, I study regularity conditions on quadratic forms in the context of a higher dimensional analogue to the representation problem. My thesis work is a finiteness result for positive definite strictly k-regular integral quadratic forms.
- (With J. Liu) Strictly regular ternary Hermitian forms, J. Number Theory 168 (2016) 374-385, pdf.
- (With W. K. Chan) A finiteness theorem for positive definite strictly n-regular quadratic forms, in preparation .
- Strictly k-regular quadratic forms , AMS special session on discrete structures in number theory, JMM Atlanta, January 2017.
- Regularity conditions for quadratic forms and Hermitian forms AWM poster session, JMM Atlanta, January 2017.
Workshops & Conferences